# SDR CAL950250

- Difficulty date: March 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83873
- Make and model: Doug DC-9-82
- Aircraft serial: 49121
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Pan
- Part number: 5910141405
- Condition: Cracked
- Location: Cargo Door
- Part time: 39,165 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND A 1.5 INCH CRACK IN MAIN CARGO DOOR PAN AT AFT UPPER STOP PAN.  THE CRACK WAS STOP DRILLED AND A DOUBLER WAS INSTALLED IAW ECRA 652C0125.  (X)
